Jump to content

secretsky

Member Since 16 Nov 2012
Offline Last Active Aug 22 2013 07:04 AM

#3377025 Ultra Low-Dose Accutane Users, Help!

Posted by secretsky on 22 August 2013 - 06:50 AM

Hey there, everyone!

 

Just checking in because I know it's been a while. College has kept me from updating or even checking in often. You forget things here! Just to update people, my face is doing excellent and that is on one 20mg pill twice a week: once on tuesday on once on friday. I take nothing other than the Accutane and apply nothing. I still wash my face with Purpose gentle cleanser and moisturize with the amazing Vanicream Lite lotion. I have no dryness at all, no unusual muscle soreness that I can think of (I crossfit everyday), no joint kinks or pains; everything seems to be in line.

 

I COULD NOT BE HAPPIER WITH MY DECISION TO TAKE LOW DOSE ACCUTANE. It has changed my life thus far. I no longer live in anxiety waking up each morning, wondering about my acne. It's amazing what clear skin can do for a person's quality of life. 

 

Secretsky,

 

Please update on how you are doing! Did you stick with the Accutane? Are things better?

 

Hey Akanel, 

 

Sorry...its been a REALLY long time. Kinda lost touch of the forum because of life and being busy. YES the doctor increased the dosage to 40mg a day and within a month things were different. Acne stopped popping up and the medicine was just working on the existing acne. That was one hell of a roller coaster. I still got pretty bad scarring on my right cheek but hey....better than painful cystic acne. But thanks for checking up on me!

 

I stopped taking the 40 mg about a month and a half ago and have been taking 20 mg every other day. So far so good. Helps with the stiffness and dry lips that's for sure. I've only started to get some body acne but I can tolerate it. It's all good :-)




#3310797 Please Work Accutane!

Posted by secretsky on 14 December 2012 - 02:44 PM

Hang in there! i know its hard. But you need to really mentally prepare yourself for this. Accutane in itself has side effects and you may see your acne get worse before it gets better. I'm on accutane (second try at it) and my acne this time around plagued my right cheek and I too am embarassed to walk out. But unwanted stress will affect your acne even more, so try to keep your head high and think of this as a temporary 'sickness' that will be cured shortly.

Another acne sufferer on here had mentioned to me that we, acne sufferers, will notice the acne on ourselves and others but more than likely others won't even notice. I know that's easier said that done. But you have to try! I also have some advise for you, a guy likes a confident woman regardless if she has acne or not. SO be confident that your acne will eventually go away and actually walk out and go out with your boyfriend with your head high!

Be strong and you won't regret going on accutane. Just hang in there.
Good luck!!